Boundedness properties of fractional integral operators associated to non-doubling measures

Tom 162 / 2004

José García-Cuerva, A. Eduardo Gatto Studia Mathematica 162 (2004), 245-261 MSC: 42B20, 26A33, 47B38, 47G10. DOI: 10.4064/sm162-3-5


The main purpose of this paper is to investigate the behavior of fractional integral operators associated to a measure on a metric space satisfying just a mild growth condition, namely that the measure of each ball is controlled by a fixed power of its radius. This allows, in particular, non-doubling measures. It turns out that this condition is enough to build up a theory that contains the classical results based upon the Lebesgue measure on Euclidean space and their known extensions for doubling measures. We start by analyzing the images of the Lebesgue spaces associated to the measure. The Lipschitz spaces, defined in terms of the metric, also play a basic role. For a Euclidean space equipped with one of these measures, we also consider the so-called regular $\mathop {\rm BMO}\nolimits $ space introduced by X. Tolsa. We show that it contains the image of a Lebesgue space in the appropriate limit case and also that the image of the regular $\mathop {\rm BMO}\nolimits $ space is contained in a suitable Lipschitz space.


  • José García-CuervaDepartamento de Matemáticas
    C-XV, Universidad Autónoma
    28049, Madrid, Spain
  • A. Eduardo GattoDepartment of Mathematics
    DePaul University
    Chicago, IL 60614, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek